Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS San Angelo, TX

April 16, 2015Kimble County, Sutton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 16, 2015, 2:57 PM CDT for Kimble County, Sutton County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 2:57 PM CDT (19:57 UTC)
Expired
Apr 16, 2015, 3:45 PM CDT
In force
48 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kimble County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 2:57 PM CDTHAIL 1Roosevelt, TX
Apr 16, 3:03 PM CDTHAIL 1Roosevelt, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WUUS54 KSJT 161957
SVRSJT
TXC267-435-162045-
/O.NEW.KSJT.SV.W.0013.150416T1957Z-150416T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 345 PM CDT

* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROOSEVELT...
  MOVING NORTHEAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING 
QUARTER SIZE HAIL. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN SUTTON AND NORTHWESTERN KIMBLE COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...CLEO.

  THIS ALSO INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 431 AND 441.

LAT...LON 3048 10017 3071 10013 3071 9999 3064 9975
      3042 9999
TIME...MOT...LOC 1957Z 211DEG 16KT 3051 10004

HAIL...1.00IN
WIND...60MPH

$$
DANIELS
1 follow-up statement
957 
WWUS54 KSJT 162009
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
309 PM CDT THU APR 16 2015

TXC267-435-162045-
/O.CON.KSJT.SV.W.0013.000000T0000Z-150416T2045Z/
KIMBLE TX-SUTTON TX-
309 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SUTTON AND NORTHWESTERN KIMBLE COUNTIES UNTIL 345 PM CDT...

AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST 
OF ROOSEVELT...AND MOVING NORTHEAST AT 20 MPH. A TRAINED SPOTTER 
REPORTED QUARTER SIZE HAIL IN ROOSEVELT. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLEO.

LAT...LON 3048 10017 3071 10013 3071 9999 3064 9975
      3042 9999
TIME...MOT...LOC 2009Z 211DEG 16KT 3056 10001

HAIL...1.00IN
WIND...60MPH

$$

DANIELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:17 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 16, 12:17 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1217 PM CDT Thu Apr 16 2015

.AVIATION...
/18Z TAFS/
Expect VFR conditions to prevail today across all terminals.
However, as scattered showers and thunderstorms develop this
afternoon and evening, terminals may experience temporary lower
visibility and ceilings. Gusty winds will likely accompany these
storms as well. After midnight, MVFR ceilings are expected to
develop across the KBBD, KSOA, and KJCT terminals and persist
through the early morning hours.

&&

.PREV DISCUSSION... /ISSUED 1124 AM CDT Thu Apr 16 2015/

UPDATE...
Scattered showers and thunderstorms have increased in coverage
across the area roughly southeast of a line from Eldorado to Coleman.
This may be associated with a weak embedded impulse in the
southwest flow aloft. An increase in strength is also occurring
as the storms move into an increasingly unstable environment.

The SPC Day1 Convective Outlook extended the Enhanced Risk for
severe storms southeast across the northern third of our area.
This is roughly along a weak, nearly stationary surface boundary
which extends from the Texas Pahnandle southeast across the Big
Country. Thunderstorms which develop to the northwest in the mid
to late afternoon could congeal into a Mesoscale Convective System
and propagate southeast along this boundary this evening.

The current forecast looks on track with PoPs and the severe
wording for this afternoon and early evening. Will monitor and
make further updates to the forecast as needed.

19

PREV DISCUSSION... /ISSUED 648 AM CDT Thu Apr 16 2015/

AVIATION...
/12Z TAFS/

Currently, all sites are VFR this morning, with a few showers
moving through areas near KSOA, KJCT, and KSJT. MVFR to IFR CIGS
are lurking just south and east of our forecast area, and are
expected to affect our region for at least a few hours this
morning, so we have included at least TEMPO groups for MVFR CIGS
at all sites this morning, with these CIGS expected to scatter out
during the mid to late morning time frame. Later today, scattered
showers and thunderstorms are expected to develop. It appears that
the KBBD and KABI are most likely to be affected so we have
included a VCTS at these two sites during the afternoon and
evening hours. With less confidence in storms affecting KJCT,
KSOA, and KSJT, have left the mention of thunder out for now, but
this can be added later. MVFR CIGS should return to at least
southern sites tonight. However, the coverage of CIGS across the
entire area will dependent on coverage and placement of any overnight
thunderstorm activity that is able to develop. 20

PREV DISCUSSION... /ISSUED 345 AM CDT Thu Apr 16 2015/

SHORT TERM...
(Today and Tonight)

Isolated to scattered showers and thunderstorms are affecting
areas mainly less than Interstate 10 as a shortwave embedded in
the subtropical jet stream moves across Mexico and south Texas.
This activity is expected to diminish over the next few hours.

Otherwise, a large upper level low continues to move into the
four corners area while becoming cut off from the main northern
jet stream across southern Canada. Low level southerly flow across
the area due to surface pressure falls to our west and northwest
has resulted in increased moisture, and this southerly flow will
continue through today. Along with clearing and warm temperatures,
this moisture will result in an unstable air mass (2000-3000 J/kg
CAPE) across the area today. A shortwave embedded in
southwesterly flow will move into the area today, interact with
this unstable air mass, and should result in scattered showers and
thunderstorms developing by this afternoon across the area,
especially east of a Sweetwater to Mason line. Although 0-6km
shear will only be in the 20 to 30 knot range, some of the storms
will likely be able to strengthen to severe levels due to the
unstable air mass. The main hazards will be large hail and
damaging wind gusts.

Tonight, additional development will be possible as the dryline
tightens up, and moves east into the area. The NAM and ECMWF are
slower moving the dryline east into the area than the GFS, which
would result in a later arrival of thunderstorms into our counties
if they develop. Considering these factors, there is less
confidence in the chances for precipitation, and will only go
with a chance for the overnight period as opposed to likely. With
more limited instability during the overnight period, and the
possibility that we may not even see activity until very late or
early Friday morning, will not mention severe wording for the
overnight.

20

LONG TERM...
(Friday through Wednesday)

An upper low will be over northern New Mexico Friday morning as a
dryline advances into the western CWA. The best chance of
thunderstorm activity will migrate east across the forecast area
Friday and Friday night as the upper low spins northward into
central Colorado and the dryline advances deeper into the CWA.
The upper low is expected to move east over the Central Plains on
Saturday with any thunderstorm activity over the forecast area
ending from west to east by late Saturday. Temperatures Friday
afternoon will be in the upper 70s over the forecast area under
cloudy and rainy skies. Afternoon highs will warm into the lower
80s on Saturday as skies begin to clear from the west. Morning
lows will be in the mid 50s. A cold front will push south through
the forecast area on Sunday keeping afternoon highs in the 70s,
below seasonal norms. Dry weather is on tap Sunday into Monday in
the wake of the departing upper low.

Models are showing periodic upper disturbances moving over a
stationary dryline positioned over far West Texas beginning late
Monday and continuing into mid-week. This scenario will keep a
slight chance of thunderstorms over the forecast area through
this time period. Afternoon highs will continue to be in the 70s
with a warm-up to seasonal normals beginning on Wednesday.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 59  78  57  81  54 /  50  50  30  30  20
San Angelo 	 59  79  56  83  55 /  50  50  20  20  10
Junction 	 62  79  58  83  56 /  50  60  30  40  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/18
Hazardous weather outlook, Apr 16, 2:19 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 PM CDT THU APR 16 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-171930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
219 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT
ACROSS ALL OF WEST CENTRAL TEXAS. A FEW OF THESE STORMS COULD
BECOME SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL...DAMAGING
WINDS AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY ACROSS
MOST OF THE AREA. SOME OF THESE STORMS MAY ALSO BECOME SEVERE WITH
THE MAIN HAZARDS BEING LARGE HAIL...DAMAGING WINDS...AND DEADLY
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH LATE
EVENING...AND AGAIN ON FRIDAY.

In the hours before

Special weather statement, Apr 16, 11:11 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT THU APR 16 2015

TXZ064>066-071>073-076>078-139-140-154-155-168>170-161800-
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-
SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA...
ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...
MENARD...JUNCTION...MASON
1111 AM CDT THU APR 16 2015

...THUNDERSTORMS INCREASING IN COVERAGE AND STRENGTH LATE THIS MORNING...

AT 11 AM...NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED THUNDERSTORMS
ACROSS THE AREA SOUTHEAST OF A LINE FROM ELDORADO TO COLEMAN. THE STORMS
WERE MOVING NORTHEAST AT 25 MPH AND WERE INCREASING IN COVERAGE AND
STRENGTH. A FEW OF THESE STORMS COULD PRODUCE HAIL AND FREQUENT
LIGHTNING. BRIEF VERY HEAVY RAINFALL COULD CAUSE PONDING OF WATER ON
ROADS OR MINOR STREET FLOODING. THE STORMS ARE EXPECTED TO CONTINUE
INTO AT LEAST THE EARLY AFTERNOON HOURS.
Special weather statement, Apr 16, 11:36 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1136 AM CDT THU APR 16 2015

TXZ168>170-161715-
KIMBLE TX-MASON TX-MENARD TX-
1136 AM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT FOR
KIMBLE...MASON AND MENARD COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND SMALL HAIL

AT 1131 AM CDT...A BAND OF STRONG THUNDERSTORMS WAS OVER NORTHEASTERN
KIMBLE COUNTY. THE STRONGEST STORM WITHIN THIS BAND WAS LOCATED 2
MILES WEST OF YATES CROSSING...OR ABOUT 10 MILES NORTHEAST OF
JUNCTION... AND WAS MOVING NORTHEAST AT 30 MPH.

DIME TO NICKEL SIZE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN
WILL ACCOMPANY THESE STORMS...ALONG WITH WIND GUSTS TO 40 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW WEAK BRANCHES BROKEN...
  AN ISOLATED POWER OUTAGE POSSIBLE...
  HAZARDOUS DRIVING CONDITIONS WITH PONDING OF WATER ON ROADS...

THE STRONG THUNDERSTORMS WILL BE NEAR...
  LONDON BY 1145 AM CDT
  SALINE BY 1150 AM CDT
  US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 1155 AM CDT
  ERNA BY NOON CDT
  STREETER BY 1210 PM CDT

LAT...LON 3093 9944 3085 9921 3072 9903 3044 9954
      3058 9978
TIME...MOT...LOC 1633Z 223DEG 26KT 3059 9963
Special weather statement, Apr 16, 12:24 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 PM CDT THU APR 16 2015

TXZ154-155-170-161800-
MCCULLOCH TX-MASON TX-SAN SABA TX-
1224 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT FOR
SOUTHERN MCCULLOCH...SAN SABA AND NORTHERN MASON COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS...HAIL AND DEADLY LIGHTNING

AT 1219 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 2 MILES
NORTHWEST OF KATEMCY...OR ABOUT 14 MILES NORTH OF MASON...MOVING NORTHEAST
AT 30 MPH. THESE STORMS WILL CONTAIN FREQUENT LIGHTNING AND VERY HEAVY
RAIN. SMALL HAIL AND WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN SMALL TREE BRANCHES...
  AN ISOLATED POWER OUTAGE POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE MINOR FLOODING ON SOME ROADS...

THE STRONG THUNDERSTORMS WILL BE NEAR...
  CAMP SAN SABA BY 1225 PM CDT
  VOCA AND FREDONIA BY 1235 PM CDT
  SLOAN AND US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 100 PM
  CDT

LAT...LON 3092 9857 3091 9863 3092 9895 3084 9896
      3076 9931 3095 9943 3119 9936 3131 9902
      3120 9864
TIME...MOT...LOC 1720Z 228DEG 25KT 3095 9927
Special weather statement, Apr 16, 2:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
233 PM CDT THU APR 16 2015

TXZ078-169-162000-
KIMBLE TX-SUTTON TX-
233 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR KIMBLE
AND SUTTON COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF I-10 NEAR THE SUTTON-KIMBLE COUNTY LINE...OR ABOUT 22 MILES WEST
OF JUNCTION...MOVING NORTHEAST AT 35 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  ROOSEVELT BY 240 PM CDT

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 418 AND 449.

LAT...LON 3050 10030 3071 10006 3071 10004 3044 9966
      3031 10009
TIME...MOT...LOC 1934Z 231DEG 29KT 3046 10012

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:01 AM CDTSpecial Weather StatementSJTTom Green44 min
Apr 16, 11:36 AM CDTSpecial Weather StatementSJTMason39 min
Apr 16, 12:24 PM CDTSpecial Weather StatementSJTSan Saba36 min
Apr 16, 1:02 PM CDTSevere Thunderstorm WarningSJTSan Saba43 min
Apr 16, 2:33 PM CDTSpecial Weather StatementSJTKimble27 min
Apr 16, 3:05 PM CDTSpecial Weather StatementSJTRunnels25 min
Apr 16, 3:07 PM CDTSpecial Weather StatementSJTNolan23 min
Apr 16, 3:12 PM CDTSpecial Weather StatementSJTKimble33 min
Apr 16, 3:27 PM CDTSpecial Weather StatementSJTNolan48 min
Apr 16, 3:35 PM CDTSpecial Weather StatementSJTMenard25 min
Apr 16, 3:39 PM CDTSpecial Weather StatementSJTRunnels36 min
Apr 16, 3:43 PM CDTSevere Thunderstorm WarningSJTKimble, Menard47 min
Apr 16, 3:45 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor45 min
Apr 16, 3:54 PM CDTSpecial Weather StatementSJTFisher36 min
Apr 16, 3:57 PM CDTSevere Thunderstorm WarningSJTNolan48 min
Apr 16, 4:13 PM CDTSevere Thunderstorm WarningSJTFisher47 min
Apr 16, 4:15 PM CDTSpecial Weather StatementSJTJones45 min
Apr 16, 4:29 PM CDTSpecial Weather StatementSJTMenard31 min
Apr 16, 4:30 PM CDTSpecial Weather StatementSJTRunnels30 min
Apr 16, 4:31 PM CDTSpecial Weather StatementSJTConcho29 min
Apr 16, 4:34 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher, Tom Green41 min
Apr 16, 4:45 PM CDTSpecial Weather StatementSJTNolan30 min
Apr 16, 4:54 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan51 min
Apr 16, 4:55 PM CDTSevere Thunderstorm WarningSJTFisher50 min
Apr 16, 5:04 PM CDTSpecial Weather StatementSJTMenard56 min
Apr 16, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green49 min
Apr 16, 5:18 PM CDTSpecial Weather StatementSJTHaskell42 min
Apr 16, 5:34 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones41 min
Apr 16, 5:37 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Apr 16, 5:42 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan48 min
Apr 16, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green47 min
Apr 16, 6:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor48 min
Apr 16, 6:12 PM CDTSevere Thunderstorm WarningSJTHaskell48 min
Apr 16, 6:18 PM CDTAreal Flood AdvisorySJTColeman, Concho, Runnels, Tom Green117 min
Apr 16, 6:19 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton41 min
Apr 16, 6:29 PM CDTSpecial Weather StatementSJTFisher31 min
Apr 16, 6:32 PM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
Apr 16, 6:48 PM CDTSpecial Weather StatementSJTConcho27 min
Apr 16, 6:49 PM CDTSpecial Weather StatementSJTConcho26 min
Apr 16, 6:54 PM CDTSpecial Weather StatementSJTTaylor36 min
Apr 16, 6:56 PM CDTSpecial Weather StatementSJTTaylor34 min
Apr 16, 6:56 PM CDTSevere Thunderstorm WarningSJTFisher49 min
Apr 16, 6:58 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.